Abelian varieties, l-adic representations, and l-independence

Larsen, Michael J. ; Pink, Richard

DOI: https://doi.org/10.1007/BF01444508
URL: https://link.springer.com/article/10.1007/BF014445...
Additional URL: http://ub-madoc.bib.uni-mannheim.de/16707
Document Type: Article
Year of publication: 1995
The title of a journal, publication series: Mathematische Annalen
Volume: 302
Issue number: 1
Page range: 561-579
Place of publication: Berlin ; Göttingen ; Heidelberg
Publishing house: Springer
ISSN: 0025-5831 , 1432-1807
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik (aufgelöst)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item